# SDR MASA2016091012373

- Difficulty date: September 10, 2016
- Submitted: September 11, 2016
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 30,591 hours, 25,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 15 EMERGENCY EXIT CEILING LIGHT INOPERATIVE. RELAMPED.
